Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Burns on penis skin, cuts, white substance. Taken Diflucan, Nystatin, Digicam. What is this?

I've had a problem with the skin of my penis for about a month now. I haven't had intercourse or with my penis at all in over 5 years only oral sex. When I pull back the skin of my penis (I'm circumcised but my penis is small and I'm a hefty fellow) it burns in bearable and it feels like there are cuts vertically all on my shaft. There is white stuff that I think might be smegma around my glands. I've taken diflucan and nystatin and the digicam worked and I'm still being treated with the nystatin. I wasn't prescribed either and in too embarrassed about my penis to go to a doctor. Help. I just want to know what this is.
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. First off, you need to seem to want to reduce your weight. I believe there are concerns with genital hygiene with you not having to go to a doctor due to this reason. However, it would be best to consult a qualified specialist like a urologist or a sexologist who can help examine the region and prescribe the required medications. I hope this helps.

Take care and have a lovely day!
Answered: Sat, 15 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor